# SDR 2021F00295

- Difficulty date: October 22, 2021
- Submitted: October 22, 2021
- Operation: General aviation
- Aircraft: N548QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0105
- Aircraft time: 3,910 hours, 2,631 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Splice Strap
- Part number: 693203531
- Condition: Corroded
- Location: Zone 300
- Part time: 3,910 hours, 2,631 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB WEDGE PANEL UPPER AND LOWER NUTPLATE STRIP PN: 6932035-31 CORRODED.
